# SDR AALA20071356

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 16D TO 26D INOPERATIVE.  SECURED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 16D TO 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
